# SDR UPS404386

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 2140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND THE FUSELAGE FLOORBEAM BADLY CORRODED AT STA 2140 RBL 33.  RENEWED FLOORBEAM AT STA 2140 RBL 11 TO RBL 99 ACC SRM 53-10-01.
